American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jeroen S. W. Lamb, Martin Rasmussen and Christian S. Rodrigues. Topological bifurcations of minimal invariant sets for set-valued dynamical systems. Proc. Amer. Math. Soc. 143 (2015) 3927-3937. MR 3359583.
Abstract, references, and article information   
View Article: PDF

[2] Xiaopeng Chen, Jinqiao Duan and Xinchu Fu. A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 965-973. MR 2566563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michał Misiurewicz and Rodrigo A. Pérez. Real saddle-node bifurcation from a complex viewpoint. Conform. Geom. Dyn. 12 (2008) 97-108. MR 2425096.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia